Divigel Forums

Recently active Divigel forums and community discussion threads. Post your question or story about Divigel and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Who else is taking Divigel?

Hello, I just started using Divigel. I just got laid off and no longer have health insurance and considering not taking it anymore. Is there a cheaper version of this plant-based estrogen? Also, I read on this site that it's recommended to taper off. Any suggestions? ## There are over the counter plant based forms, but I am not sure how effective they are, since I've personally only tried the Progesterone, but I did have good results from it. There are generic Estrogens available, but what they are derived from may vary, so you'd have to check with your pharmacist, and/or doctor. The reason for tapering is due to the possible withdrawal effects, which can include depression, weight changes, and mood changes. How much does it currently cost in your area?

1 REPLY Updated
Estradiol, menopause, Tamoxifen, Breast Cancer

I had lost my Uterus at 42 and kept my Ovaries with the idea that I would ease into Menopause. This was not a good plan. My Ovaries figured out that they were the only players on the board and within 12 months, I went into Menopause. After a year of horrible hot flashes and feeling terrible, an OB-GYN doc that I met at a conference told me told about Estradiol cream. He suggested that I go on it but would be able to adjust for the severity of symptoms. Mostly it was true. I did not use a full dose on most days and it did stop the symptoms. But what it also did or may have done was cause two pre-cancerous diseases in my Breasts: LCIS and Atypical Ductal Hyperplaisia. Suddenly I was on Tamoxifen and off the Estradiol literally on the same day. I cannot say for sure that the Estradiol was ...

4 REPLIES Updated
Can I Stop Taking Divigel

I'm 61 and have had a hysterectomy 30 years ago. Is it safe for me to stop taking divigel? ## HI, Marlene! Are you taking just the Divigel by itself? It's been found to be dangerous to just take unopposed Estrogens and this contains one of them, Estradiol. Have you had any symptoms, such as weight gain around your hips, stomach and thighs that you can't lose? Hot flashes? Night sweats? Headaches? Feeling irritable or emotional? If so, then that will likely give you your answer, since they are most often caused by too much estrogen. Up until a a few years ago, conventional medical thinking was that such symptoms were caused by the decrease in estrogen that occurs after menopause, be it natural or surgically induced. However, it has since been discovered that such symptoms are...

3 REPLIES Updated